# SDR DALA2018051303365

- Difficulty date: May 12, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 72,773 hours, 13,200 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EXTERIOR FUSELAGE SKIN IS CRACKED AT STA 1642 AT STRINGER 14R ( VERIFIED WITH HFEC SURFACE SCAN). SRM REPAIR PER DWG 148T3131, SRM 53-00-01 REPAIR 1 STEP 5 THRU 10 AND INSTALLED REPAIR PARTS IAW SRM 53-00-01 REPAIR 1 STEP 12 THRU 16.
